# SDR AALA20101011TUL18

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT OUTBOARD TRACK ATTACH BRACKET CRACKED.  RIGHT NUMBER 5 SLAT REMOVED OUTBOARD ATTACH FITTING, LOCATED, DRILLED AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
